# SDR 96ZZZX4638

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781LF
- Make and model: Snias AS350B
- Aircraft serial: 1178
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34595
- Condition: Failed
- Location: Engine
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER INTERMITTENT, FOUND SEPARATED INTERNALLY.  LESS THAN 160 HOURS ON IGNITER.
